| Catalog Number |
367391 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using one bd vacutainer® ultratouch¿ push button blood collection set, customer noticed the vacuum was very slow, causing the samples to coagulate or not to reach an optimal capacity.No patient impact reported.
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.D.2b medical device type: one additional code applies; jka.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields have been updated with additional information date received by manufacturer: 21-apr-2025.The mdr submitted with mfr report #: 1024879-2025-00374 was submitted with the incorrect site registration number.This mdr is now void and an mdr with the correct site registration number will be submitted.
Event or Problem Description